# SDR CALA2022082402166

- Difficulty date: August 24, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N77261
- Make and model: Boeing 737824
- Aircraft serial: 31582
- Aircraft time: 68,149 hours, 23,328 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Latch
- Part number: NA
- Condition: Out Of Adjust
- Location: Door 1l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L DOES NOT OPEN FROM OUTSIDE FOUND DOOR HANDLE LATCH RECEIVER SHAFT WAS CLOCKED 90 DEG OFF. TURNED RECEIVER 90 DEGREES TO SIT FLUSH WITH DOOR. OPENED AND CLOSED DOOR SEVERAL TIMES AND FOUND GO FOR SERVICE REF AMM 52-11-00.
